# SDR CA980317029

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seals
- Condition: Worn
- Location: Nlg
- Part time: 66,554 hours
- Component: 654620042
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NLG WOULD NOT RETRACT.  A/C RETURNED TO BLOCKS.  NLG FLAT.  SERVICED.  NLG SEALS REPLACED ON OVERNIGHT.  PART TC:  14,169.
